Brufen Cold – 20 Tablets

Brufen Cold – 20 Tablets

54,00 EGP

Add to Wishlist
Add to Wishlist
رمز المنتج: 49202 التصنيف: العلامة التجارية:
Guaranteed Safe Checkout

Ingredients & Concentrations: Ibuprofen 400 mg + Pseudoephedrine 60 mg
How to use: 1 tablet 3 times daily after meals
Precautions:  Non-steroidal anti-inflammatories, such as this product, has a tendency to cause stomach bleed and ulceration, heart and kidney problems if taken on a regular basis. Do not take if not nessecary.

.pro-attr
.attr_title, .attr_val
.attr_title

Brand:
Abbott Laboratories

On Sale:
No

Weight:
0

Short Description:
Ibuprofen 400 mg + Pseudoephedrine 60 mg

Product Indication(s):
Fever;Headache;Nasal congestion;Pain

Product Ingredient(s):
Ibuprofen;Pseudoephedrine

Product Functions:
Antipyretic;Analgesic;Nasal decongestant

Type of Product:
Self care (OTC)

Product form:
Tablet

Units Per Pack:
2

Count per Pack:
20

Product Origin:
Local

Disclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.

Caution Warnings:
Keep Away from Children & Pets;Do not use damaged tablet

Size:
19

المراجعات

لا توجد مراجعات بعد.

كن أول من يقيم “Brufen Cold – 20 Tablets”

لن يتم نشر عنوان بريدك الإلكتروني. الحقول الإلزامية مشار إليها بـ *

Shopping Cart
arالعربية
Powered by TranslatePress
Scroll to Top